# SDR HALA2019031200116

- Difficulty date: March 11, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 27,028 hours, 4,299 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 40 AND 47 AT -Y1959 IS CORRODED AT LOCATIONS: FR43, FR44, FR46, FR47. CORROSION REMOVED FROM SEAT TRACK @ FR43, FR44, FR46, FR47 IAW SRM 51-74-00 REV 98.01. DAMAGE DIMENSION: AT FR43 CENTRAL RE-WORK L: 4.5" W: 0.75" D: 0.030", FR44 CENTRAL REWORK L: 2" W: 0.75" D: 0.020", FR46 L:6" W: 0.75". D: 0.020", FR47 L: 3.5" W: 0.75" D: 0.018". DEPTH GAUGE USED P/N: 2417 S/N: IRFE5005A9EQ. RII CARRIED OUT AS PER AS PER HAL GMM VOL1 CHAP 5 - CONFIRMED AS LEVEL 2 CORROSION, PART REPLACEMENT REQUIRED. SEAT TRACK REPLACED IAW SRM 51-72-11 REV 98.01 AND DWG F5711057120401.
